| Catalog Number |
079510470 |
| Medical Device Problem Code |
Particulates (1451)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and 01 jan 2026 has been used as a placeholder.The device is not available for evaluation.The investigation is pending completion.Upon completion a supplemental mdr will be submitted.
Event or Problem Description
A complaint was received regarding an empty lifecare container 250 ml size in which it was stated the preparation for fentanyl (batch 49304) was inspected and particulate matter was found in the lifecare container.There was no patient involvement.
Additional Manufacturer Narrative
Received one (1) written description from the customer with other photos of affected batches.The description stated that the particles were too small to be photographed and were described as fibers.The complaint of particulate matter cannot be confirmed without photos, videos, or the return of the used sample.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.